Forum

Fampyra - Urgent

Hi all.

I take Fampyra, on which I have become dependant. My neurologist has forgotten to update the prescription with the distributor with the result that I only have one dose left after today and, with it being Easter, I probably won’t get any before Friday.

Is anyone else taking Fampyra in the South Wales area?

Sorry other side of the country …but drop down to one a day as a last resort …stretches them out a day or two …

I am already on one a day. The night-time is horrendous

Rats! …I hope someone local can be more helpful to you …

Would you get some help if you contact the pharmacy on duty today I wonder? Surely with technology today, someone can get you a temporary script. Good luck.

No, there is no-one there. Technology has had a day off too.

Hmm. Long shot I know but…urgent voicemail to ms nurse who would be familiar with people in your area who is on it too. Maybe nurse could contact them for a “loan” until you get yours sorted? Unethical I’m sure but just thinking what I’d do if it was me!

They can’t contact the distributor.

Not the distributer. I meant nurse might contact a fellow user for a “loan” of some, until you get sorted. Probably clutching at straws though.

No, I don’t think that would work. Thanks anyway.

Advise you go ‘cold turkey’ and give up Fampyra . Had Fampyra induced seizure resulting in total paralysis of my legs and four months in hospital. Neurologist no longer prescribes this drug as several other patients have had seizures. It’s dangerous!

My apologies Johnh, my original reply was rather terse. As I only have one tablet remaining for the next five days, I am considering quitting Fampyra.

Now that I have read up on it I realise that Fampyra may be causing, rather than helping such things as fatique, dizzyness and spasticity. I hope that I can get off it without much trouble. I am also considering dropping a grade in work to make life easier, so the extra £190 a month will come in handy.

Last time I ran out of something someone suggested the A&E Dept at my local hospital.

It worked.

A.

1 Like

Looking it up as Ampyra (the US name) it doe say that if you have a seizure, you must stop taking it right away.

This suggests that an immediate stop is in order.

Your walking may get worse - but a lot of other things may improve.

Just come back and tell everyone what happened.

Geoff

I certainly will Geoff. Thank you.